TITLE

A SYMMETRIC SOLUTION OF A MULTIPOINT BOUNDARY VALUE PROBLEM AT RESONANCE

AUTHOR(S)
Kosmatov, Nickolai
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We apply a coincidence degree theorem of Mawhin to show the existence of at least one symmetric solution of the nonlinear second-order multipoint boundary value problem u″(t) = f (t,u(t), ∣u′(t)∣), t ∊ (0,1), u(0) = ∑i=1n μiu(ξi), u(1-t) = u(t), t ∊ [0,1], where 0 < ξ1 < ξ2 < ⋯ < ξn ≤ 1/2, ∑i=1n μi = 1, f : [0,1] × ℝ² → ℝ with f (t,x, y) = f (1-t,x, y), (t,x, y) ∊ [0,1] × ℝ², satisfying the Carathéodory conditions.
ACCESSION #
24049400

 

Related Articles

  • Solvability of a higher-order multi-point boundary value problem at resonance. Lin, Xiaojie; Zhang, Qin; Du, Zengji // Applications of Mathematics;Dec2011, Vol. 56 Issue 6, p557 

    Based on the coincidence degree theory of Mawhin, we get a new general existence result for the following higher-order multi-point boundary value problem at resonance where f: [0, 1] � R ? R is a Carath�odory function, 0 < ? < ? < ... < ? < 1, a ? R, i = 1, 2, ..., m, m = 2 and 0 < ? <...

  • The order of convergence in the stefan problem with vanishing specific heat. Frolova, E. // Journal of Mathematical Sciences;Oct2011, Vol. 178 Issue 3, p357 

    The paper is concerned with the two-phase Stefan problem with a small parameter ?, which coresponds to the specific heat of the material. It is assumed that the initial condition does not coincide with the solution for t = 0 of the limit problem related to e = 0. To remove this discrepancy, an...

  • EXISTENCE OF POSITIVE SOLUTIONS FOR SELF-ADJOINT BOUNDARY-VALUE PROBLEMS WITH INTEGRAL BOUNDARY CONDITIONS AT RESONANCE. AIJUN YANG; BO SUN; WEIGAO GE // Electronic Journal of Differential Equations;2011, Vol. 2011, Special section p1 

    In this article, we study the self-adjoint second-order boundaryvalue problem with integral boundary conditions, (p(t)x′(t))′ + f(t, x(t)) = 0, t ∈ (0, 1), p(0)x′(0) = p(1)x′(1), x(1) = ∫¹₀ x(s)g(s)ds, which involves an integral boundary condition. We...

  • Solvability of a Coupled System of Fractional Differential Equations with Periodic Boundary Conditions at Resonance. Hu, Zhigang; Liu, Wenbin // Ukrainian Mathematical Journal;Apr2014, Vol. 65 Issue 11, p1619 

    By using the coincidence degree theory, we study the existence of solutions for a coupled system of fractional differential equations with periodic boundary conditions. A new result on the existence of solutions of the indicated fractional boundary-value problem is obtained.

  • Busemann-Petty problems for general L-intersection bodies. Wang, Wei; Li, Ya // Acta Mathematica Sinica;May2015, Vol. 31 Issue 5, p777 

    For 0 < p < 1, Haberl and Ludwig defined the notions of symmetric L-intersection body and nonsymmetric L-intersection body. In this paper, we introduce the general L-intersection bodies. Furthermore, the Busemann-Petty problems for the general L-intersection bodies are shown.

  • GENERAL EXISTENCE PRINCIPLES FOR NONLOCAL BOUNDARY VALUE PROBLEMS WITH Ø-LAPLACIAN AND THEIR APPLICATIONS. Agarwal, Ravi P.; O'Regan, Donal; Staněk, Svatoslav // Abstract & Applied Analysis;2006, p1 

    The paper presents general existence principles which can be used for a large class of nonlocal boundary value problems of the form (ϕ(x′))′ = f1(t,x,x′) + f2(t,x,x′)F1x + f3(t,x,x′)F2x,α(x) = 0, β(x) = 0, where fj satisfy local Carathéodory conditions...

  • AN EXISTENCE RESULT OF ONE NONTRIVIAL SOLUTION FOR TWO POINT BOUNDARY VALUE PROBLEMS. BONANNO, GABRIELE; SCIAMMETTA, ANGELA // Bulletin of the Australian Mathematical Society;Oct2011, Vol. 84 Issue 2, p288 

    Existence results of positive solutions for a two point boundary value problem are established. No asymptotic condition on the nonlinear term either at zero or at infinity is required. A classical result of Erbe and Wang is improved. The approach is based on variational methods.

  • Existence of Positive Solutions of Nonlinear Second-Order Periodic Boundary Value Problems. Ruyun Ma; Chenghua Gao; Ruipeng Chen // Boundary Value Problems;2010, Special section p1 

    This paper is devoted to study the existence of periodic solutions of the second-order equation x" = f (t, x), where f is a Carathéodory function, by combining a new expression of Green's function together with Dancer's global bifurcation theorem. Our main results are sharp and improve the...

  • HIGHER-ORDER BOUNDARY VALUE PROBLEMS FOR CARATHÉODORY DIFFERENTIAL INCLUSIONS. Aitalioubrahim, M.; Sajid, S. // Miskolc Mathematical Notes;2008, Vol. 9 Issue 1, p7 

    In this paper we prove existence results for boundary value problems for higher-order differential inclusion x(n) (t) ϵ F(t, x (t)) with nonlocal boundary conditions, where F is a compact convex L¹-Carathéodory multifunction.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics